MAUDE Adverse Event Report: ARGON MEDICAL DEVICES TRU-CORE II BIOPSY INSTRUMENT 20GA X 16CM

ARGON MEDICAL DEVICES TRU-CORE II BIOPSY INSTRUMENT 20GA X 16CM
Model Number 763120160X
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is indicated as available for return.As of the date of this report, the sample has not been returned.A follow-up report will be provided once the device has been received and reviewed.
 
Event or Problem Description
The tip of the needle is damaged and the tissue cannot be removed.
 
Additional Manufacturer Narrative
A review of the batch records confirmed that the product was manufactured according to specification and no deviations or anomalies were found.One device was returned for evaluation.Visual inspection found no damage to the device or the needle set.The device was test fired five times.Knob one would lock.Knob two would not lock and the complaint was confirmed.This device was manufactured before the corrective actions of capa 19-001.Therefore, no further evaluation is needed.
 
Event or Problem Description
The tip of the needle is damaged and the tissue cannot be removed.

Brand Name
TRU-CORE II BIOPSY INSTRUMENT 20GA X 16CM
Common Device Name
TRU-CORE
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key15075838
Report Number0001625425-2022-01043
Device Sequence Number4668136
Product Code KNW
UDI-Device Identifier00886333006571
UDI-Public00886333006571
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K982960
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/20/2024
Device Model Number763120160X
Device Catalogue Number763120160X
Device Lot Number11288591
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2022
Supplement Date Received by Manufacturer07/11/2022
Initial Report FDA Received Date07/21/2022
Supplement Report FDA Received Date09/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown